# SDR 2004UALA00920

- Difficulty date: September 11, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 39,988 hours, 14,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Condition: Unknown
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT WHEEL WELL CANTED BEAMS.   INSTALLED DOUBLER TO MLG CANTED BEAMS.
